# SDR DXTA2014022005660

- Difficulty date: February 19, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 5,886 hours, 3,910 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION WITH THE HANDLE IN THE UP POSITION.  THE RED, UNLOCK, LIGHT  ILLUMINATED.  PERFORMED THE APPROPRIATE CHECKLIST ITEM & ACTION RETURNED FOR LANDING WITHOUT FURTHER INCIDENT.  VISUALLY INSPECTED LT, RT & NOSE UP LOCK SWITCHES, NO DEFECTS NOTED.  CHECKED SWITCHES FOR PROPER ADJUSTMENT.  NOSE UP LOCK ADJUSTED WITHIN LIMITS THE LT & RT SWITCHES WERE OUT OF ADJUSTMENT, SHORT.  ADJUSTED BOTH TO 0.57 INCHES PERFORMED GEAR SWINGS, NORMAL INDICATIONS EACH TIME.  THE RED UNLOCK LIGHT DID NOT ILLUMINATE ONCE UP & LOCKED.  DOWN JACKED ACFT.  SERVICED HYD RESERVOIR AS REQUIRED, OPERATIONS CHECKED GOOD.  WORK DONE IAW MM 32-60-00 & 12-12-02.
